# SDR SCNA20180228064

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 37,792 hours, 24,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK FOUND RIVETS ON OUTBOARD SIDE OF NR 3 FLAP CANOE FAIRING RUB STRIP ATTACHMENTS PULLING THROUGH. REMOVED AND REPLACED RUB STRIP, SEAL AND FASTENERS.
